# SDR AALA20151229007

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 11,541 hours, 4,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  L1 DOOR ESCAPE SLIDE PACK HAS FALLEN OUT OF ITS COVER.  REINSTALLED L1 DOOR SLIDE IAW 25-66-01.
